# SDR MALA965089

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3453 - DURING THE PREFLIGHT INSPECTION IN DTW, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE AT SEATS 10C, D AND 9/10A, AND THE LAST AISLE POSITION AT THE REAR OF THE AIRCRAFT.  MAINTENANCE REPLACED THE BATTERY PACK AT ROW 9.  ALL CHECKS GOOD.  (M0
